MathSciNet Relay Station
MathSciNet bibliographic data
MR2769115 (2012c:57011) 57M25 (57M27)
Cochran, Tim D.; Harvey, Shelly; Leidy, Constance 2-torsion in the $n$-solvable filtration of the knot concordance group. Proc. Lond. Math. Soc. (3) 102 (2011), no. 2, 257–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement